# SDR MALA020249

- Difficulty date: April 9, 2002
- Submitted: April 22, 2002
- Operation: Air carrier
- Aircraft: N535XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2371
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Chafed
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C1 CHECK, CHAFE MARKS ON RT GEAR RT DOOR (MLG) LOWER FORWARD.  MAINTENANCE REPAIRED IAW LOWER FWD CORNER REPAIRED IAW BAE FAX BARA/AVR/1006/02-CV.
